SYNTHES GMBH QC FOR K-WIRES DIAMETER0.6-3.2MM, UNIUM¿; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Back to Search Results |
| Catalog Number |
05.001.188 |
| Medical Device Problem Codes |
Complete Loss of Power (4015); Excessive Heating (4030)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.H11 additional narrative: a visual and functional assessment was performed on the device.The following steps failed: section 110: check function in running mode.During the service evaluation the following failures were identified: functional : heat.Functional : vibration - untrue running.Conclusion: ¿ failure reported is not confirmed.
Event or Problem Description
It was reported that during service and evaluation, it was determined that the qc for k-wires device was heating up and was vibration - untrue running.The device also failed pretest for check function in running mode.It was reported in the service order that the device was not working at all.It was unknown when the event occurred.There were no reports of delays to a surgical procedure.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.